# SDR A6WA2017091345270

- Difficulty date: September 8, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 36,640 hours, 34,383 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED AN UNCOMMANDED YAW IN FLIGHT, 2 BALL WIDTHS ON THE SIDE SLIP INDICATOR. COMPLIEC WITH QRH.  YD 1 AND 2 OFF UNCOMMANDED YAW CONTINUED FOR 10 MINUTES THEN CLEARED. COULD FEEL YAW MOTION IN RUDDER PEDALS.   REMOVED AND REPLACED THE NR 1 YAW DAMPER ACTUATOR IAW AMM 22-22. OPS CHECKED GOOD.
